# SDR AALA20120203DFW01

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 42,601 hours, 19,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT AFT GALLEY DOOR IS LOOSE.  RE-SECURED LENS FOR EMERGENCY LIGHT AT AFT GALLEY DOOR.  OPS CHECK NORMAL.
